# SDR A6WA2019091846870

- Difficulty date: September 12, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R32208132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409+128, BL0 CRACKED ON BOTH LEFT AND RIGHT AFT ANGLES.  REPLACED LEFT AND RIGHT AFT ANGLES IAW SRM 51-42-06, REO601R-53-41-889 REV-D.
